[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.205.87.3. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
November 1972

Choice "e."

Arch Dermatol. 1972;106(5):661. doi:10.1001/archderm.1972.01620140009002

This article is only available in the PDF format. Download the PDF to view the article, as well as its associated figures and tables.

Abstract

The answer to the "Test Your Knowledge" question that appeared on page 182 of volume 106 (August 1972) is incorrect. The correct answer is "e," which states that modern formulations of tetracycline do not result in the Fanconi-like syndrome of renal toxicity. The answer given was "c," which implies that defects in urinary concentrating ability do not occur as a side effect of tetracycline therapy. That statement is not correct; numerous instances of nephrogenic diabetes insipidis due to tetracycline have been reported.

First Page Preview View Large
First page PDF preview
First page PDF preview
×